PL EN


Preferences help
enabled [disable] Abstract
Number of results
2015 | 128 | 6 | 983-989
Article title

The Probability Distribution of Spectral Moments for the Gaussian β-Ensembles

Content
Title variants
Languages of publication
EN
Abstracts
EN
We derive the joint probability distribution of the first two spectral moments for the Gaussian β-ensemble random matrix ensembles in N dimensions for any N. This is achieved by making use of two complementary invariants of the domain in ℝ^N where the spectral moments are defined. Our approach is significantly different from those employed previously to answer related questions and potentially offers new insights. We also discuss the problems faced when attempting to include higher spectral moments.
Keywords
EN
 
Year
Volume
128
Issue
6
Pages
983-989
Physical description
Dates
published
2015-12
References
  • [1] G.W. Anderson, A. Guionnet, O. Zeitouni, An Introduction to Random Matrices, Cambridge Studies in Advanced Mathematics, Vol. 118, Cambridge University Press, 2009
  • [2] E.P. Wigner, Ann. Math. 62, 548 (1955), doi: 10.2307/1970079
  • [3] E.P. Wigner, Ann. Math. 67, 325 (1958), doi: 10.2307/1970008
  • [4] F. Mezzadri, N.J. Simm, J. Math. Phys. 52, 103511 (2011), doi: 10.1063/1.3644378
  • [4a] F. Mezzadri, N.J. Simm, J. Math. Phys. 53, 053504 (2012), doi: 10.1063/1.4708623
  • [5] F. Mezzadri, N.J. Simm, Commun. Math. Phys. 324, 465 (2013), doi: 10.1007/s00220-013-1813-z
  • [6] M.L. Mehta, Random Matrices, 3rd ed., Vol. 142, Pure and Applied Mathematics, Elsevier/Academic Press, Amsterdam 2004
  • [7] I. Dumitriu, A. Edelman, J. Math. Phys. 43, 5830 (2002), doi: 10.1063/1.1507823
  • [8] K. Johansson, Duke Math. J. 91, 151 (1998), doi: 10.1215/S0012-7094-98-09108-6
  • [9] I. Dumitriu, A. Edelman, J. Math. Phys. 47, 063302 (2006), doi: 10.1063/1.2200144
  • [10] T. Cabanal-Duvillard, A. Guionnet, Ann. Prob. 29, 1205 (2001), doi: 10.1214/aop/1015345602
  • [11] Y. Sinai, A. Soshnikov, Bol. Soc. Bras. 29, 1 (1998), doi: 10.1007/BF01245866
  • [12] A.M. Khorunzhy, B.A. Khoruzhenko, L.A. Pastur, J. Math. Phys. 37, 5033 (1996), doi: 10.1063/1.531589
  • [13] Z.D. Bai, J.-F. Yao, Bernoulli 11, 1059 (2005), doi: 10.3150/bj/1137421640
  • [14] J. Schenker, H. Schulz-Baldes, Int. Math. Res. Notices 15, rnm047 (2007)
  • [15] P. Diaconis, M. Shahshahani, J. Appl. Probab. 31, 49 (1994), doi: 10.2307/3214948
  • [16] F. Haake, M. Kuś, H.-J. Sommers, H. Schomerus, K. Życzkowski, J. Phys. A Math. Gen. 29, 3641 (1996), doi: 10.1088/0305-4470/29/13/029
  • [17] C. Webb, arXiv: 1507.08670, (2015)
  • [18] M. Ledoux, Ann. Inst. Henri Poincaré - Probabil. Statist. 45, 754 (2009), doi: 10.1214/08-AIHP184
  • [19] J. Harer, D. Zagier, Invent. Math. 85, 457 (1986), doi: 10.1007/BF01390325
  • [20] N.S. Witte, P.J. Forrester, J. Math. Phys. 55, 083302 (2014), doi: 10.1063/1.4886477
  • [21] G.V. Dunne, Int. J. Mod. Phys. 07, 4783 (1993), doi: 10.1142/S0217979293003838
  • [22] P. Vivo, S.N. Majumdar, Phys. A 387, 4839 (2008), doi: 10.1016/j.physa.2008.03.009
  • [23] C.H. Joyner, U. Smilansky, arXiv: 1503.06417, (2015)
  • [24] D. Bakry, M. Zani, in: Geometric Aspects of Functional Analysis, Eds. B. Klartag, E. Milman, Lecture Notes in Mathematics, Vol. 2116, Springer Int. Publ., Switzerland 2014, p. 1
  • [25] N. Meymann, Rec. Math. N.S. 45, 591 (1938) (in French) http://mathnet.ru/links/48561f4ad63ef219bd23f704f4045fa7/sm5726.pdf
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv128n605kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.